# SDR HNAA2012030500760

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8103
- Aircraft serial: 336
- Aircraft time: 44,815 hours, 51,794 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 30100043
- Condition: Discharged
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN, CHECK FIRE DETECTOR ILLUMINATED. NO FIRE INDICATED. APU BOTTLE SHOWS CHARGE ELECTRICALLY AND DISCHARGE DISCS INTACT.  FOUND FIRE BOTTLE DISCHARGED.  R & R APU FIRE BOTTLE IAW WORKCARD 26-21-01. OPS CHECKED GOOD.
